# SDR AU000196

- Difficulty date: March 6, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: E03600491750S
- Condition: Broken
- Location: Mlg Uplock
- Part time: 17,761 cycles
- Component: Mlg, Rotol, 11300105
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR UPLOCK SPRING BROKEN.
